# SDR UALA2013071104824

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 50,661 hours, 20,566 cycles
- Engine: Iae V2527A5
- Engine time: 55,987 hours, 22,582 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL,  NR 2 ENGINE SHUTDOWN,  GROUND REPORTED FIRE BURNING IN TAILPIPE LASTING 2-3 MINUTES.    NO EXTINGUISHING AGENTS WERE USED ON ENGINE.  REPAIRED TAIL PIPE OIL.
